Access count of this item: 106

Files in This Item:
File Description SizeFormat 
1281_12.pdf747.41 kBAdobe PDFView/Open
Title: COMPUTATIONS OF SPACES OF SIEGEL MODULAR CUSP FORMS (Automorphic Forms and their Dirichlet series)
Authors: Poor, Cris
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 146
End page: 153
URI: http://hdl.handle.net/2433/42378
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.